# SDR CA090313003

- Difficulty date: November 17, 2008
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Robsin R22BETAII
- Aircraft time: 640 hours
- Engine: Lyc O360J2A
- System (JASC): 7602 · Mixture Control
- Part: Control Cable
- Part number: A641R1
- Condition: Broken
- Location: Mixture Control
- Component: Mixture Control, Robsin, A5223
- Stage of operation: LD
- How discovered: V
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

(CAN) MIXTURE CONTROL CABLE INNER WIRE FOUND BROKEN.
